Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using slimquick, have abdominal pain, bloating, brown urine. Serious liver damage?

I am a 35 old healthy, very active married women with 3 children under the age of 5. I ve been using slimquick for the past five days. I feel so stupid for taking this. I used it to help my energy level while working out and accelerate my weight lose. At this moment i am on metronidazole for B vaginosis. I thought my abdominal pain , severe bloating and brown urine were side effects of these. I am ashamed that i didn t read the side effects of this awful product. I saw my doctor today and she took a urine sample, stool and prescribed a pelvic and abdominal ultrasound. I am wondering if i ve done serious damage to my liver and what can i do to repare and eleminate my symptoms? Julia
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Mostly ur problem is due to metronidazole, if u hav to continue go for ornidazole tablets instead of metro, ur doctor ordered those tests to rule out other causes of abdominal pain. .reply with 5 stars
Answered: Thu, 30 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor